MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVC
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "picc inserter noted crack in peel away sheath upon examination prior to placing removed from sterile field and new peel away sheath used." this was found prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel-away assembly and a sticker label for analysis.No obvious signs of use were observed.Visual analysis revealed that one side of the tabs and a small section of the extrusion were partially cracked/split.The opposite side of the sheath was intact.Microscopic examination confirmed the damage.The sheath length measured 2 3/4", which is within the specification limits of 2 5/8"-2 7/8" per the sheath product drawing.The sheath inner diameter at the proximal end measured 0.080", which is within the specification limits of 0.079"-0.084" per the sheath extrusion product drawing.Manufacturing was contacted as part of this complaint investigation.They requested that the peel-away be completely split to check that it is functional.They also agreed that further analysis is needed by their facility.Per the request from manufacturing, the peel-away was split.No defects or anomalies were observed as the sheath split down both score lines.A device history record review was performed, and no relevant findings were identified.The report that the peel-away split prematurely was confirmed through complaint investigation of the returned sample.Visual analysis revealed that one side of the tabs and a small section of the extrusion were partially cracked/split.Based on the customer report, the sample received, and the comments from manufacturing , the root cause is undetermined.A non-conformance was initiated to further investigate potential root causes at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM TCG
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22018227
Report Number9680794-2025-00437
Device Sequence Number18306706
Product Code LJS
UDI-Device Identifier10801902208733
UDI-Public(01)10801902208733(11)250218(17)260227(10)33F25A0291(21)
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/27/2026
Device Catalogue NumberDLX-45552-CURVC
Device Lot Number33F25A0291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown